MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 32MM E; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 32MM E; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: cat# 110017103 lot# 7661300 g7 finned 3 hole shell 52e.G2: foreign: country: mexico.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a total hip replacement procedure, the liner would not seat in the acetabular cup.The acetabular cup was placed correctly, and surgical technique was followed.Attempts were made to anchor the insert into the acetabular cup without success.This occurred on at least 6 occasions without it being fixed and took more than 35 minutes in trying to anchor the insert to the acetabular cup.A change was then made to a dual mobility system where it was possible to complete the procedure without major complications in terms of the implants placed.No additional information was available.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6 product was returned and evaluated.A visual review of the returned liner showed that the locking feature, high wall rim, anti-rotation scallops, and spherical surfaces had indentation damage from attempted implanting.No other damage was noted.Dimensional inspection for height and width was found to meet product specifications.A review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.The reported issue could not be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 HI-WALL ARCOMXL LNR 32MM E
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19330306
Report Number0001825034-2024-01248
Device Sequence Number7009709
Product Code PBI
UDI-Device Identifier00880304526013
UDI-Public(01)00880304526013(17)250302(10)6751612
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model NumberN/A
Device Catalogue Number010000810
Device Lot Number6751612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale